For about a year now this has been happening.
Everything I eat, doesn't matter what, turns into a HUGE amount of gas. I noticed this since my freshman year in high school, and I'm just finishing my senior year right now.
As the years of high school went on, my "condition" has been getting worse. 2 Years ago, I ate a pretzel at a concession stand, and had diarrhea. The next vacation we went on, I had diarrhea. I went up north with my girlfriend last year, drove about 6 hours in the car, and had diarrhea. The last long drive i took (about a month ago) I had bad diarreah.
1. I am lactose-intolerant. (I never have milk anymore)
2. Everything I eat makes my stomach churn and make strange LOUD noises.
3. EVERYTHING I eat gives me a HUGE amount of gas. I'm taking gas-X two times a day, morning and at lunch, just to get through the school day.
3. I haven't had a normal bowel movement in weeks now.
This is the latest trend. I have diarrhea, then I take immodium. The medicine will work a couple days, and I will have small, but good solid bowel movements, and then after about 3-5 days, I will have MASSIVE diarrhea, like the immodium just stopped everything, and it was saving it up. That is after the 3-5 day period, and the immodium is definately out of my system. I have NO idea what is wrong with me. PLEASE if someone knows what is going on, I need this gone before I go away to college soon.
Edit: No matter the diarrhea, I feel fine, like no other sickness exists...I will feel a little nauseated now and then.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?